# SDR SWAA2013102821476

- Difficulty date: October 16, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 33,842 hours, 22,279 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 9923453
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED KEEL AREA HAS CRACKED FORMER ON LT SIDE AT STATION 694.  R & R FORMER IAW SRM & DRAWING.
